Alert archive / Wisconsin / Wind Advisories in 2022
Wind Advisory 3, NWS Milwaukee, WI
NWS Milwaukee, WI issued this wind advisory at Mar 5, 2022, 3:00 AM CST for 20 counties in Wisconsin. It took effect at Mar 6, 2022, 12:00 AM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2022, 3:00 AM CST (09:00 UTC)
- In effect from
- Mar 6, 2022, 12:00 AM CST
- Expired
- Mar 6, 2022, 9:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Fond du Lac County, WI, Green County, WI, Green Lake County, WI, Iowa County, WI, Jefferson County, WI, Kenosha County, WI, Lafayette County, WI, Marquette County, WI, Milwaukee County, WI, Ozaukee County, WI, Racine County, WI, Rock County, WI, Sauk County, WI, Sheboygan County, WI, Walworth County, WI, Washington County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 31 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 9.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2459 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 313 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
935 WWUS73 KMKX 050900 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 300 AM CST Sat Mar 5 2022 WIZ046-047-051-052-056>060-062>072-051700- /O.NEW.KMKX.WI.Y.0003.220306T0600Z-220306T1500Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 300 AM CST Sat Mar 5 2022 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * WHAT...Southwest winds becoming westerly behind the front 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, south central and southeast Wisconsin. * WHEN...From midnight tonight to 9 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
6 follow-up statements
837 WWUS73 KMKX 051626 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 1026 AM CST Sat Mar 5 2022 WIZ046-047-051-052-056>060-062>072-060030- /O.CON.KMKX.WI.Y.0003.220306T0600Z-220306T1500Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 1026 AM CST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * WHAT...Southwest winds becoming westerly behind the front 20 to 25 MPH with gusts up to 45 MPH expected. * WHERE...Portions of east central, south central and southeast Wisconsin. * WHEN...From midnight tonight to 9 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
962 WWUS73 KMKX 052109 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 309 PM CST Sat Mar 5 2022 WIZ046-047-051-052-056>060-062>072-060515- /O.CON.KMKX.WI.Y.0003.220306T0600Z-220306T1500Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 309 PM CST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST SUNDAY... * WHAT...Southwest to west winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, south central and southeast Wisconsin. * WHEN...From midnight tonight to 9 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
304 WWUS73 KMKX 060359 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 959 PM CST Sat Mar 5 2022 WIZ046-047-051-052-056>060-062>072-061200- /O.CON.KMKX.WI.Y.0003.220306T0600Z-220306T1500Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 959 PM CST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY... * WHAT...Southwest to west winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of east central, south central and southeast Wisconsin. * WHEN...Until 9 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
006 WWUS73 KMKX 060902 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 302 AM CST Sun Mar 6 2022 WIZ046-047-051-052-056>060-062>072-061500- /O.CON.KMKX.WI.Y.0003.000000T0000Z-220306T1500Z/ Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Dodgeville, Mineral Point, Barneveld, Madison, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, Brodhead, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 302 AM CST Sun Mar 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of east central, south central and southeast Wisconsin. * WHEN...Until 9 AM CST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
532 WWUS73 KMKX 061247 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 647 AM CST Sun Mar 6 2022 WIZ046-047-056-057-062-063-067-068-061400- /O.CAN.KMKX.WI.Y.0003.000000T0000Z-220306T1500Z/ Marquette-Green Lake-Sauk-Columbia-Iowa-Dane-Lafayette-Green- Including the cities of Montello, Westfield, Oxford, Neshkoro, Endeavor, Berlin, Princeton, Markesan, Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Portage, Columbus, Lake Wisconsin, Lodi, Dodgeville, Mineral Point, Barneveld, Madison, Darlington, Shullsburg, Benton, Belmont, Argyle, Blanchardville, Monroe, and Brodhead 647 AM CST Sun Mar 6 2022 ...WIND ADVISORY IS CANCELLED... Westerly winds continue to weaken below 40 mph this morning therefore the western half of the advisory has been cancelled. $$ WIZ051-052-058>060-064>066-069>072-061500- /O.CON.KMKX.WI.Y.0003.000000T0000Z-220306T1500Z/ Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha- Milwaukee-Rock-Walworth-Racine-Kenosha- Including the cities of Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 647 AM CST Sun Mar 6 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Portions of east central, south central and southeast Wisconsin. * WHEN...Until 9 AM CST this morning. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
173 WWUS73 KMKX 061503 NPWMKX URGENT - WEATHER MESSAGE National Weather Service Milwaukee/Sullivan WI 903 AM CST Sun Mar 6 2022 WIZ051-052-058>060-064>066-069>072-061615- /O.EXP.KMKX.WI.Y.0003.000000T0000Z-220306T1500Z/ Fond du Lac-Sheboygan-Dodge-Washington-Ozaukee-Jefferson-Waukesha- Milwaukee-Rock-Walworth-Racine-Kenosha- Including the cities of Fond Du Lac, Plymouth, Sheboygan Falls, Howards Grove, Oostburg, Beaver Dam, Waupun, Mayville, West Bend, Germantown, Hartford, Mequon, Cedarburg, Grafton, Watertown, Fort Atkinson, Jefferson, Waukesha, Brookfield, New Berlin, Menomonee Falls, Muskego, Milwaukee, Janesville, Beloit, Whitewater, Delavan, Elkhorn, Lake Geneva, East Troy, Racine, and Kenosha 903 AM CST Sun Mar 6 2022 ...WIND ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING... With wind gusts gradually decreasing this morning, the advisory has been allowed to expire. Gusty winds to 40 mph are expected the rest of this morning for counties adjacent to Lake Michigan. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this wind advisory went out at Mar 4, 10:14 PM CST, 4 hours 46 minutes earlier.
Area forecast discussion, Mar 4, 10:14 PM CST, 4 hours 46 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
1014 PM CST Fri Mar 4 2022
.UPDATE...
(Issued 1010 PM CST Fri Mar 4 2022)
An initial leading shortwave is moving into IA this evening with
either a weak surface low or remnant MCV associated with it. The
warm front is evident as it extends E/SE out of central IA into
west-central IL. Radar returns would suggest some light precip is
tied to the warm front but surface observations so far have shown
little if any of those returns actually reaching the ground. This
is likely due to amply dry air in the low/mid levels evident on
00z soundings from sites upstream. However, closer to the low
center and nose of the LLJ there is some precip and this would
track NE and clip our western areas. Previous forecast did a good
job of highlighting this potential and made only minor tweaks to
pops. The strengthening WAA is noticeable as temps out west have
started to warm by a degree or so.
In terms of any mix overnight into Saturday morning based on temp
trends we shouldn't really see any mix in our area. Maybe a brief
window of it is possible due to wet-bulb effects but the WAA will
quickly bring those temps up above freezing so not concerned about
it. The rest of the forecast is on track.
Stumpf
&&
.SHORT TERM...
(Issued 227 PM CST Fri Mar 4 2022)
Tonight through Saturday night:
Quiet weather will persist through this evening, with mainly mid
and high level clouds expected. Persistent warm air and moisture
advection overnight into Saturday morning will eventually result
in the development of showers, especially from Madison
northwestward. Temps will dip a few degrees this evening, but then
gradually warm overnight. There could be a couple hours where
temps will be cold enough for some freezing rain in the far
northwest into early morning, given milder temps aloft. Temps
will be right near freezing though and the window of opportunity
is short, so not expecting much of an impact.
Shower chances will linger tomorrow into the afternoon, mainly
across the northwest half of the forecast area. There could even
be a few rumbles tomorrow as instability increases in the warm
sector of the approaching system. Temps will warm to well above
average tomorrow under a strong southerly low level flow. Models
can be underdone with high temps under a strong warm advection
regime this time of the year, especially if the sun pokes out for
a time. Tried to thus keep temps near the higher end of guidance.
A shortwave is expected to push through during the evening hours,
which should trigger a round of widespread showers with scattered
thunderstorms. Looks like around 5-10 pm CST will be the window
of time for this round to move through west to east. Not a ton of
instability expected tomorrow evening, but ok for early March.
Shear and mid level lapse rates look solid though. There remains a
concern for some severe level wind gusts, especially given the
strong low level jet pointing into the area. Some severe hail also
possible given the lapse rates and lower 0C/-20C levels common
this time of the year. Low level shear is also enough to highlight
a small tornado threat. Concern for severe wx decreases from west
to east across the forecast area given the available instability
as the storms move through.
Will also be watching a last gasp of storms possible along the
cold front that will move through quickly, beginning around
midnight in the west. Model show a boost of instability along and
just ahead of the front, though this should all be elevated. Meso
models are not showing much development along the front, but
worth keeping an eye on given strong flow aloft and elevated
instability.
Winds will ramp up as the front moves through tomorrow night,
with gusts of 35 to 45 mph possible for a couple/few hours behind
the front.
DDV
&&
.LONG TERM...
(Issued 227 PM CST Fri Mar 4 2022)
Sunday through Friday:
The mid-level shortwave trough and associated surface low that
will be bringing active and warmer weather to the Midwest
Saturday will continue to lift to the northeast across the
western Great Lakes as we head into Sunday. Temps are looking to
be non-diurnal as the high temps are likely to occur earlier in
the morning before colder air filters in as a cold front pushes
through WI. Depending on the arrival of the cold front which most
mid-range models have it exiting southern WI around or just after
12z Sunday, those warmer upper 40s-low 50s may linger after
daybreak before dropping into the lower 40s and even upper 30s.
Otherwise, drier air will accompany the onset of the cooler
airmass as high pressure builds across the northern Central
Plains. Lingering gusty winds should also weaken through the day
Sunday as the pressure gradient relaxes.
Meanwhile another system will be taking shape as a broader upper-
level trough develops across the Desert Southwest into the
Southern Plains. A shortwave trough is progged to eject out ahead
of the main trough across the Plains and into the Mid-Mississippi
River Valley into Monday. As this upper-level shortwave works its
way eastward, an elongated surface low is expected to develop
along the aforementioned cold front and lift across the Ohio River
Valley through Monday morning. This system tracking to our south
will bring the next shot of precip for portions of southern WI and
given southern WI will be located on the cold side, precip will
likely fall as snow and/or a wintry mix.
Although there continues to be some discrepancy between models
run to run on the exact track of this low with a small potential
for a southern shift ultimately affecting areas impacted and
amounts, the latest 12z models/ensembles are coming into better
agreement with the low's track along the Ohio River Valley. The
12z NAM continues to be the most bullish model with a deeper low
and higher snowfall, while the latest 12z deterministic GFS keeps
things drier with lower QPF amounts in far southern WI. Meanwhile
the 12Z EPS ensemble members continue to show high probabilities
of at least an inch across southeastern WI. The latest 12z GEFS
and CMC ensembles are now coming more into line with the EPS
solutions with a medium to high probability of an inch or more in
a similar area as well, but they are hinting at tighter precip
gradient to the north. Thus areas mainly along and south of I-94
are looking to have the best chance at seeing accumulating snow of
around an inch or a few and there is growing confidence with the
GEFS, CMC, and EPS ensemble members that parts of southern WI will
see snow/wintry precip activity early Monday morning that may
affect the morning commute.
Otherwise, looking at a bit quieter weather for southern WI
behind the early Monday system for the middle of next week with a
series of surface highs and clippers working their way across the
Upper Midwest. Temps are expected to be around normal Tuesday
through Thursday. However, the extended range models (GFS and
ECMWF) are picking up on the potential for another strong storm
system to trek across the Midwest late Thursday into Friday.
Still too far out to make any determinations with any confidence,
but it may bring another round of precip and a likely cool down
into next weekend as suggested by CPC extended temp outlooks.
Wagner
&&
.AVIATION...
(Issued 1010 PM CST Fri Mar 4 2022)
A system approaches the area tonight into Saturday morning and
then crosses the area Saturday night. Increasing low level
moisture will gradually lower clouds on Saturday. VFR conditions
are forecast 17-23z but cigs will be lowering during that period.
Showers are possible overnight west of MSN but the chance for more
widespread showers and storms arrives Saturday evening/night as a
strong front moves through. It's possible a few storms could be
strong to severe with gusty winds and hail.
The cold front arrives Saturday night into Sunday morning and will
bring a rapid change in wind speed and direction. Winds shift to
the west and could gust 30kts to 40kts along and behind the cold
front. A period of lower cigs MVFR/IFR is possible following the
frontal passage.
Stumpf
&&
.MARINE...
(Issued 227 PM CST Fri Mar 4 2022)
High pressure over the Great Lakes this afternoon will head
eastward tonight into Saturday ahead of advancing low pressure.
The low will approach from the southwest tomorrow, moving
southwest to northeast across Wisconsin Saturday evening and
overnight. Southerly winds will increase ahead of the low and
associated cold front tomorrow, with gale force winds possible by
mid to late evening. Some uncertainty remains with this first
round of gales because of the much milder airmass over the cold
lake. Confidence continues to increase in westerly gales behind
the cold front Saturday night into Sunday morning. Could even see
gusts briefly approach storm force behind the front.
Kept the Small Craft Advisory going tonight into Saturday evening
for increasing winds and waves through this period, with the Gale
Watch starting mid-evening Saturday for the open waters, bumping
the Gale Watch start time up to midnight for the nearshore waters.
DDV
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory...LMZ643-LMZ644-LMZ645-LMZ646...2 AM
Saturday to midnight Sunday.
Gale Watch...LMZ643-LMZ644-LMZ645-LMZ646...midnight Sunday to
noon Sunday.
Gale Watch...LMZ080-LMZ261-LMZ362-LMZ364-LMZ366-LMZ563-LMZ565-
LMZ567-LMZ669-LMZ671-LMZ673-LMZ675-LMZ777-LMZ779-LMZ868-
LMZ870-LMZ872-LMZ874-LMZ876-LMZ878...9 PM Saturday to noon
Sunday.
&&
Visit us at weather.gov/milwaukee
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukeeHazardous weather outlook, Mar 4, 9:16 PM CST, 5 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 916 PM CST Fri Mar 4 2022 WIZ046-047-051-052-056>060-062>072-060330- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 916 PM CST Fri Mar 4 2022 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Tonight Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Friday There is a chance for thunderstorms Saturday evening, with a potential for a few severe storms over southwest and south central Wisconsin. Wind gusts behind a cold front may gust to 45 mph early Saturday night. Light accumulating snow looks possible Monday, possibly affecting the morning commute. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ643>646-060330- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 916 PM CST Fri Mar 4 2022 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Tonight Steady southeast winds will build high waves in the nearshore areas later tonight. .DAYS TWO THROUGH SEVEN...Saturday through Friday High waves will persist through Saturday night with increasing south to southeast winds. A period of high-end gales is likely along and behind a cold front later Saturday night into Sunday morning. There is the potential for thunderstorms Saturday evening into early Saturday night. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-060330- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 916 PM CST Fri Mar 4 2022 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Tonight Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Friday Dense fog is possible on Saturday into Saturday night, mainly across the south half of the lake, though stronger winds may limit this potential. Southerly gales are possible Saturday evening into Saturday night, with high-end westerly gales likely later Saturday night into Sunday morning along and behind a cold front. There is the potential for thunderstorms Saturday evening into Saturday night. www.weather.gov/mkx
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 2:32 AM CST | Gale Warning | MKX | 33 hr | |
| Mar 5, 5:03 PM CST | Special Weather Statement | MKX | Columbia | 27 min |
| Mar 5, 5:06 PM CST | Severe Thunderstorm Warning | MKX | Columbia, Dane, Green Lake, Marquette, Sauk | 39 min |
| Mar 5, 5:33 PM CST | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac, Green Lake | 57 min |
Nearby
Wind Advisories in Wisconsin, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.